# SDR DXTA2010020803974

- Difficulty date: February 6, 2010
- Submitted: February 8, 2010
- Operation: Air carrier
- Aircraft: N603QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605203
- Aircraft time: 7,890 hours, 6,358 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 65430087
- Condition: Faulted
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR RAISED ON TAKEOFF.  GREEN LIGHTS WENT OUT BUT RED INTRANSIT REMAINED ON FOLLOWED BY STAB MISCOMPARE.  CREW LOWERED GEAR. GEAR LOCKED DOWN . HYD PRESS & STAB MISCOMPARE LIGHTS WENT OUT.  FLAPS WERE UP.  WE RAISED GEAR AGAIN. ALL GREEN LIGHTS WENT OUT BUT RED IN TRANSIT REMAINED ON. CREW LOWERED GEAR.  IT LOCKED DOWN AS NORMAL.  PERFORMED HORIZONTAL STAB OPS CHECK IAW MM 27-90-40, OPS CHECK GOOD, R & R NOSE GEAR UPLOCK SWITCH IAW MM 32-61-00.  OPS CHECK GOOD.
